# SDR AWXA200301581

- Difficulty date: December 3, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .125 INCH CRACK WAS FOUND ON BULKHEAD VERTICAL BEAM WEB BETWEEN BS 178 AND BS 179.5, LBL 5.7, WL 178.  MAINTENANCE CUT OUT CRACKED AREA OF BULKHEAD WEB BETWEEN BS 178 AND BS 179.5, LBL 5.7, WL 178; FABRICATED A NEW REPLACEMENT SECTION OF WEB; INSTALLED REPAIR PART IAW B737-300 SRM 53-10-08, FIG 212.
